# SDR R61A201411051184

- Difficulty date: November 5, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N805MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 26,636 hours, 19,882 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 17086668403
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  INTERNAL SIDE OF WASTE SERVICE DOOR HAS SEVERAL AREAS OF CORROSION. MX R & R WASTE SERVICE DOOR IAW SRM 51-40-02, 51-23-06, AMM 53-03-60 REF CONTINUATION CARD FOR WORK DETAILS VP-038973/55 C1, PN 170-86668-403 PANEL.
